PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 1 | 9-31
Tytuł artykułu

Two-parameter multipliers on hardy spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
77
Numer
1
Strony
9-31
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-08
Twórcy
autor
  • Department of Numerical Analysis Eötvös L. University Múzeum krt. 6-8 H-1088 Budapest, Hungary
Bibliografia
  • [1] F. Schipp, W. R. Wade, P. Simon and J. Pál, Walsh Series$:$ An Introduction to Dyadic Harmonic Analysis, Akadémiai Kiadó, Budapest, and Adam Hilger, Bristol, 1990.
  • [2] P. Simon, Hardy spaces and multipliers, Acta Sci. Math. (Szeged), to appear.
  • [3] G.-I. Sunouchi, On the Walsh-Kaczmarz series, Proc. Amer. Math. Soc. 2 (1951), 5-11.
  • [4] G.-I. Sunouchi, Strong summability of Walsh-Fourier series, Tôhoku Math. J. 16 (1969), 228-237.
  • [5] F. Weisz, Martingale Hardy Spaces and their Applications in Fourier-Analysis, Springer, 1994.
  • [6] F. Weisz, Strong summability of two-dimensional Walsh-Fourier series, Acta Sci. Math. (Szeged) 60 (1995), 779-803.
  • [7] F. Weisz, The boundedness of the two-dimensional Sunouchi operators on Hardy spaces, Acta Math. Hungar. 72 (1996), 121-152.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.